# SDR DALA2020030401630

- Difficulty date: February 29, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 84,681 hours, 22,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6801, L/P 1510878) DOOR DISARM PIN SLEEVE MISSING (B747 ONLY) / LOCATIONS: 1L / 1L DOOR DISARMD PLACARD WILL NOT EXTEND / INTERIOR. CORRECTIVE ACTION: REPLACED DOOR DISARM PIN SLEEVE PER B757 AMM 52-11.
